MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7576540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-operative diagnosis for this procedure was 1st diagnosis: spondylolisthesis in l5-s1.2nd diagnosis: spondylodiscitis in l5-s1.3rd diagnosis: implant failure of l5-s1.First surgery was mast transforaminal lumbar interbody fusion (tlif).Second surgery was open surgery of lumbar region (re-exploration of lumbar spine and debridement and bone grafting).Third surgery type was open surgery of lumbar region (revision fixation).Levels implanted: in first and second surgery single level implanted.However, in third surgery double levels implanted.It was reported that the screws were broken. on follow up after 1 and half month of first surgery (mast tlif), patient was diagnosed with spondylodiscitis.Therefore second surgery was performed. patient had severe lower back pain.There were no other patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
D.6a and d.6b are updated radiograhic image review results: lateral x-ray prep l5 has defect product.Post operative x-ray ap|lateral view sp l5-s1, tl1r.Hardware were appear intact.Pre operative x-ray labeled flexion.Post operative xray - l5-s1 fusion- no interbody graft is present.One of the s1 screws shows of the screw shaft and tulip.Ap|lateral xray - on the right side the tulips appear separated from both l5 and s1.Lateral xray - l5-s1 fusion construct- interbody graft at l5-s1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key19039475
Report Number1030489-2024-00237
Device Sequence Number15571281
Product Code KWP
UDI-Device Identifier00885074031132
UDI-Public00885074031132
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K032265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7576540
Device Catalogue Number7576540
Device Lot NumberH5888698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/26/2024
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown